English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/45767
Title: Establishment of a new subfamily for Shenius anomalus (Shen, 1935) (Crustacea: Decapoda: Brachyura: Dotillidae)
Authors: Ng, Peter K.L.; Clark, Paul F.; Cuesta, José A.
Keywords: Crustacea
New subfamily
Issue Date: 15-Jun-2010
Publisher: Taylor & Francis
Citation: Journal of Natural History 44(25-26): 1531-1553 (2010)
Abstract: Shenius anomalus (Shen, 1935) has previously been assigned to the Macrophthalmidae Dana, 1851, and the Camptandriidae Stimpson, 1858. A close examination of adult and first stage zoeal morphology confirms some previous suggestions that S. anomalus is actually an anomalous member of the Dotillidae Stimpson, 1858. However, because a number of distinctive features distinguish it from all other dotillid genera a new subfamily Sheniinae is established.
Description: 23 páginas, 16 figuras, 1 tabla.
Publisher version (URL): http://dx.doi.org/10.1080/00222931003616362
URI: http://hdl.handle.net/10261/45767
ISSN: 0022-2933
DOI: 10.1080/00222931003616362
E-ISSN: 1464-5262
Appears in Collections:(ICMAN) Artículos
Files in This Item:
File Description SizeFormat 
subfamily_henius_anomalus_Ng.pdf145,62 kBAdobe PDFThumbnail
Show full item record

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.